# SDR WVER2014031992703

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 22,459 hours, 18,608 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT "J" ANGLE AT FUSELAGE BS 280 UPPER FUSELAGE IS CORRODED AT LBL 14.0, RBL 28.5.   PERFORMED TEMPORARY REPAIR TO FUSELAGE FS 280.00 CROSSBEAM IAW EO 670-53-11-579, REV B.
